PROLACTIN and GYNO how do you tell the difference???

Discussion in 'Steroid Forum' started by keith2775, Mar 4, 2008.

  1. #1
    keith2775

    keith2775 Junior Member

    I stopped lifting and juicing 7 months ago due to injuries and side effects and i was on tren when i was on and a lil IGF, now my nipples hurt and it feels like i have lumps (gyno), but how do you tell if its prolactin or gyno and what is prolactin? please help me ( also i just started lectro 2.5 mgs a day, is that too much, and would that help if it was prolactin? how much lectro should i use if i haven't juiced in 7 months but want to get rid of my gyno ??
     
  2. #2
    BBC3

    BBC3 Well-Known Member

    OK, I'll BIte.... I can't believe no one else has taken the bait yet... It just looks a bit odd even considering the limited info. Perhaps someone has pm'd you. I am not sure of the effects on the endocrine sys of the particular roid you were taking. But, if you have some prolactin build up, odds are, you could give it a squeeze, and some might come out. I have never personally had to deal with anything much more than some nips that you kinda start to notice that they are there, so to speak. Feel them on a sweaty shirt, etc. Just heightened sensitivity. My guess is that you might get a prolactin problem, and not necessarily get any permanent tissue growth. However, I do think that if I ever have an issue with prolactin oozing, I will probably discontinue at that time, as it could be a very good indicator that I am flirting with some titty growth, and I dont mean muscular.....BUT, from my readings here, it sounds like, if you have some lumps that are only getting bigger, or not getting smaller, you may have a problem there. Most likely still shut down. You did not say how long you were on..... You might try to PM one of the VETs around here for some advise if no one helps.
     
  3. #3
    BBC3

    BBC3 Well-Known Member

    OK, I GET IT NOW!!!!!!!!!!!! looking back now, someones been a busy fellow.... Huh.:(
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.